# SDR DALA2019100305663

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 64,036 hours, 25,246 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 15a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PAX AND F/A NOTICED BURNING ODOR OR OIL OR RUBBER AROUND ROW 15A.   PERFORMED T/S PER FIM 21-00 TASK 806. INSPECTED OVENS ALL NORMAL . PERFORMED HI POWER RUN BOTH ENGS/PACKS NO ODOR FOUND.
